ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Комбинаторные валюации в пространстве прегеодезических

Амбарцумян, Р. В. (2004) Комбинаторные валюации в пространстве прегеодезических. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 39 (4). pp. 5-49. ISSN 00002-3043

[img]
Preview
PDF
Download (10Mb) | Preview
    Item Type: Article
    Additional Information: Combinatorial valuatios in the spaces of pregeodesics / R. V. Ambartzumian.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 12 Sep 2012 12:32
    Last Modified: 12 Sep 2012 12:32
    URI: http://mathematics.asj-oa.am/id/eprint/346

    Actions (login required)

    View Item